# SDR AALA202506090099

- Difficulty date: June 6, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 54,925 hours, 20,815 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L DOOR ARMING HANDLE IS LOOSE. MAINTENANCE RETORQUED ARMING HANDLE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECKM PER AMM 52-11-22.
